Medical Questions > Womens Health > Menstruation Forum

my problem is delayed menstruation

User Profile
Good evening,
my problem is delayed menstruation. Last period appeared 25.09. I've had sexual intercourse on the 9.10. and due to condom burst, I took morning-after pill called EllaOne (exactly 4 hours after this misfortunate happening). 3 days after taking this pill had unusual, brownish mucus, but only 1 day.
I've waited 2 weeks in order to make the pregnancy test from store and the result was negative. Being concerned with lack of period on October i went to nearest hospital for beta hCG test of blood to be carried out (was about 1 month after having an intercourse) and the result was =


Did you find this post helpful?
|

User Profile
replied November 19th, 2015
Menstruation Answer A54883
Hi,
Welcome to ehealthforum,
Even if there has been contact of vagina with semen or pre-cum and if you have taken ECP within 48 hours, then you should be able to prevent pregnancy (provided you were not sexually active after taking it). These pills contain high hormonal dosage that can disrupt your hormonal cycle causing period pattern abnormalities. The abnormal discharge that you describe could be due to withdrawal effect of hormones. Stress can also delay your periods. Look out for development of any new symptoms. Wait and watch for your periods that can be delayed due to ECP use. If you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). If pregnancy gets ruled out, and if you are not ready for pregnancy, but intend to remain sexually active, you should consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact if not ready for pregnancy and avoid repeat use of ECP. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
Take care.


|
Did you find this post helpful?
Quick Reply
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.